# SDR AWKA20130611001

- Difficulty date: May 11, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N757XJ
- Make and model: Cessna 750
- Aircraft serial: 7500257
- Aircraft time: 6,820 hours, 3,533 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: O-Ring
- Part number: GR090432
- Condition: Deteriorated
- Location: Zone 500
- Part time: 6,820 hours, 3,533 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE HOT LT CAS MESSAGE CYCLES WHEN SELECTED ON IN CRUISE FLIGHT. A  DURING TROUBLESHOOTING, WING TEMPERATURE SENSOR SYS SHOWED NO ABNORMALITIES.  WING L/E WAS REMOVED AND SHOP AIR WAS USED TO PRESSURIZE THE L/E.  A LARGE LEAK AT THE LANDING LIGHT PICCOLO BELL MOUTH TUBE WAS FOUND.  TEMP SENSOR TR003 IS MOUNTED BEHIND WHERE THE BLEED LEAK WAS FOUND.  IT WAS DISCOVERED THAT THE BLEED AIR SUPPLY DUCT STANDOFF FLANGE O-RING SEAL AND THE LANDING LIGHT PICCOLO TUBE O-RING SEAL HAD DETERIORATED OVER TIME INTRODUCING BLEED AIR ONTO THE TEMP SENSOR.  THE DUCT SUPPORT CLAMP BECAME LOSE OVER TIME AND ALLOWED THE DUCT TO MIGRATE AND CHAFE AGAINST STRUCTURE. ACFT HAS ACCUMULATED OVER 6800 FLIGHT HOURS AND IT IS LIKELY THAT MOST AIRPLANES WILL ENCOUNTER THIS SAME ISSUE UPON REACHING 6000 HOURS.  BELIEVE THAT REPLACING ALL O-RING SEALS BEHIND THE L/E AT 6000 HOURS WILL REDUCE A WING HOT CAS MESSAGE FROM POSTING.  DOWNTIME WILL BE REDUCED IF THIS INSPECTION IS COMPLIED WITH IN CONJUNCTION WITH THE INSPECTION DOCUMENT 10 SINCE THE L/E WILL BE REMOVED FOR THE INSPECTION.  THE WING L/E WAS REASSEMBLED WITH NEW SEALS. OPS CHECKS WERE NORMAL AND THE ACFT RETURNED TO SERVICE WITH NO FURTHER ISSUES.
